Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    If you need Armour thyroid, there will be many more symptoms than just hair
    loss. You may need to up your synthroid dose. Drs tend to prescribe the
    lowest dose that gets you in to the normal range. You may need more.
    My hair loss stopped for years but is now quite extensive although I have
    been on Armour Th for many years (10?) now. It may have something to do
    with menopause. I have nightmares about going bald. There must be some
    psychological reason for these dreams because I can think of a lot worse
    things that could go wrong with me besides hair loss.
    My hairdresser showed me how they can clip extra hair to the top of your
    head and it looks great. However, I wish I didn’t have all these problems.

    Anonymous
    Post count: 93172

    Hello everyone. I have recently seen several postings which have mentioned
    people experiencing hair loss. I am to be included in that group being
    almost 2 years post RAI. I am searching for an answer to why this is
    happening since I was originally told by my doc that it was unrelated to
    GD especially since I am in the “normal range”. I am going back to the
    endo. on Tuesday to discuss other hormone levels and will pursue this
    further. Anyone out there have this problem that has gotten better or
    been corrected with meds or supplements. Always anxious to know more.
    Thanks and good luck to all — Julie T.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.